# SDR CA160129001

- Difficulty date: January 28, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2460500G0260
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR REPORTED AN HYDRAULIC SYSTEM TOTAL PRESSURE LOSS IN FLIGHT, "HYD LOW" MESSAGE WAS ON ON IIDS WITH MASTER CAUTION PBA`S FLASHING.  A/C RETURNED TO BASE AND LANDED SAFELY WITH NO INJURIES OR DAMAGES, AFTER INVESTIGATION , A MAJOR HYDRAULIC LEAK WAS DISCOVERED IN THE NOSE LANDING GEAR BAY , HYDRAULIC LINE WAS FOUND DAMAGED AND PUCTURED. LINE IS USED FOR THE NLG UP SYSTEM.  HYDRAULIC FLEXIBLE LINE WAS INSTALLED ON 7 MAY 2004 AND HAS 2501 CYCLES.  TOTAL A/C CYCLES ARE 4573 , A/C TSN OF 5492.6 HRS.  LINE WILL BE REPLACED.
